# SDR SWAA2022040547616

- Difficulty date: November 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,674 hours, 9,487 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR PANEL; 14OAF CORRODED / EVALUATED CORROSION ON AFT CAARGO PANEL 140AF; DAMAGE LENGTH EXCEEDS 20 INCHES; OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. REPLACED PAEL; P/N 453A2610-38; ATAG WN1271 IAW IPC 25-52-10-19. PANEL TO BE INSTALLED ON SA-M 565S WO# 578373.
